# SDR AALA201712079019

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 55,724 hours, 20,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AIRCRAFT ODOR  EVENT "DIRTY SOCK" SMELL AT TAKE OFF THRU APPROXIMATELY FL250, THEN AGAIN ON DESCENT STARTING APPROXIMATELY 15000 TIL LANDING. ODOR MORE PREVALENT IN AFT CABIN, BUT WAS PRESENT IN ENTIRE AIRCRAFT. NO ODOR PRESENT NO LEAKS NOTED.
